# SDR WX0A2015010772337

- Difficulty date: January 2, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 39258172
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SEAT TRACK SUPPORT CRACKED AT STATION 886 RBL 22.  R & R SUPPORT IAW SRM 51-30-05.
